# SDR UPS98226454

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65405124
- Condition: Corroded
- Location: Bs 487
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, ON REMOVAL OF BS 487 MAIN CARGO DOOR LATCH SUPPORT FITTING, CORROSION FOUND ON FITTING.  NEW MAIN CARGO DOOR LATCH SUPPORT FITTING REAPLACED IAW EO B727-5310 -0437 APPENDIX 8.6 AND 8.7.
